# SDR SWAA2023112814465

- Difficulty date: October 24, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2023-661417<[01] REPLACED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. REPLACED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; INSTALLATION IS DOCUMENTED ON TTG8Q0020G67; SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; INSTALLATION IS DOCUMENTED ON TTG8Q0020G67; SEE INDIVIDUAL SIGN-OFF BELOW
